@Article{JPDE-22-199, author = {}, title = {A Note to the Cauchy Problem for the Degenerate Parabolic Equations with Strongly Nonlinear Sources}, journal = {Journal of Partial Differential Equations}, year = {2009}, volume = {22}, number = {3}, pages = {199--204}, abstract = {

In this note we study the nonexistence of nontrivial global solutions on S=R^N×(0,∞) for the following inequalities: |u|_t≥Δ(|u|^{m-1}u)+|u|^q, and  |u|_t≥div(|∇u|^{p-2}∇|u|)+|u|^q. When m, p, q satisfy some given conditions, the nonexistence of nontrivial global solution is proved, without taking their traces on the hyperplans t=0 into account.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v22.n3.1}, url = {http://global-sci.org/intro/article_detail/jpde/5253.html} }